New type of sequence spaces of non-absolute type and some matrix transformations

Main Article Content

Rayees Ahmad , Syed Najamul Hasan
Abstract viewed - 28 times.  PDF downloaded - 26 times.

Abstract

.

Downloads

Download data is not yet available.

Article Details

How to Cite
SYED NAJAMUL HASAN, Rayees Ahmad ,. New type of sequence spaces of non-absolute type and some matrix transformations. International Journal of Current Trends in Science and Technology, [S.l.], v. 8, n. 03, p. 20395-20406, mar. 2018. ISSN 0976-9730. Available at: <http://currentsciences.info/index.php/ctst/article/view/385>. Date accessed: 20 june 2018. doi: https://doi.org/10.15520/ctst.v8i03.385.pdf.
Section
Maths